# SDR ASAA0997021

- Difficulty date: November 14, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 25,093 hours, 9,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 69382005
- Condition: Kinked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG MANUAL EXTENSION CABLE KINKED AT FWD DRUM WOULD NOT RELEASE THE NOSE GEAR DURING MANUAL EXTENSION CHECK.  REMOVED AND REPLACED RT MLG AND NLG EXTENSION HANDLE CABLE.
